# SDR SWAA2021081626808

- Difficulty date: February 6, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H FWD SHIELD STR 25R STA 767 + 2' UPPER SURFACE CORRODED. / REMOVED CORROSION ON R/H FWD SHIELD; AFT CARGO COMP. STA 767+2' STR 25R. EVALUATED AT LOSS & FOUND ORIG 'T' .050' REMAINING .044' LOSS OF .006' FOUND TO BE OUT OF LIMITS REMOVED & REPLACED SHIELD. APPLIED CIC IAW RM 51-10-02-0G-; 53-60-15-1A-1; 51-40-02-0G-0; AMM 51-21-91-620-802; & DWGS 146A8127 SHT 1 REV C & 146A0081 SHT 1 REV B
